Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Constant headache, increased cylindrical power in eye. Using eye drops, no relief. Suggestions?

Hi .. This is XXXXXX of my friend has power in her eyes (not sure negative or positive). For the past few days she is having constant headache . She checked with her eye doctor and he said the cylindrical eye power has increased and he has given drops for the eyes. bu the headache has not subsided still and she is constant pain because of that. Any suggestions
Asked On : Sat, 27 Oct 2012
Answers:  2 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Critical Care 's  Response
Are there any other symptoms with headache e.g. cold/runny nose/fever/nausea?

With increase in cylinder power, have the glasses been changed? That could be one of the reason for headache.

Try using analgesics like Paracetamol/Brufen.

If things don't settle, it will be advisable to see the doctor again.

Dr Tejas Shah
Answered: Sat, 27 Oct 2012
I find this answer helpful
Emergency Medicine Specialist Dr. R.A. Singh's  Response
Hi Bswaminathan,
Thanks for writing your query.
Increase in cylindrical power of the eyes can result in headache. She should wear glasses of the power prescribed by the Ophthalmologist. Wearing glasses of correct power will reduce the headache.
You should also get your friend investigated for other cause of headache like blood pressure and get a scan of head.
Also get her examined by a Neurophysician to rule out other cause of headache.
I hope this is useful to you.
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor